# SDR AALA20001352

- Difficulty date: August 18, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEATS 9H THROUGH 19H INOPERATIVE.  REPAIRED WIRE AT SEAT 19H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
